# SDR ASAA2024031848958

- Difficulty date: March 18, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 HAS CORROSION. GROUNDED - YES. REPAIRED IAW B737-800 SRM 53-70-51-2R-4.W= 1 1/2" O= .160 R= .091 L= 2" D= .069.
